# SDR SCNA20250606199

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,168 hours, 39,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING L-1 DOOR EMERGENCY ESCAPE SLIDE FELL OUT OF BUSTLE CONTAINER - RESOLUTION: INSTALLED NEW L1 DOOR SLIDE IAW AMM 25-66-01 OKAY FOR SERVICE THIS CLEARS MEL 52-16-1 MS=DDR# 131821
